# SDR AALA201811099008

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 4,913 hours, 1,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR EMERGENCY EXIT LIGHT ON THE RIGHT SIDE OF DOOR IS COMPLETELY BROKEN.   MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSY, OPS CHECKED NORMAL IAW AMM 33-51-01.
